Uranium (IV) carboxylates

Paul, Ram Chand ; Ghotra, J. S. ; Bains, M. S. (1965) Uranium (IV) carboxylates Journal of Inorganic and Nuclear Chemistry, 27 (1). pp. 265-266. ISSN 0022-1902

Full text not available from this repository.

Official URL: http://www.sciencedirect.com/science/article/pii/0...

Related URL: http://dx.doi.org/10.1016/0022-1902(65)80227-5


This article does not have an abstract.

Item Type:Article
Source:Copyright of this article belongs to Elsevier Science.
ID Code:77043
Deposited On:09 Jan 2012 14:15
Last Modified:09 Jan 2012 14:15

Repository Staff Only: item control page